MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC
Model Number PPM1515X3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Unspecified Infection (1930); Nerve Damage (1979); Pain (1994); Paralysis (1997); Cough (4457)
Date of Event 06/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the patient had a right diaphragmatic hernia repair via polypropylene mesh in 2023.The patient had pain and affection of breathing directly after.The patient got a nerve conduction study in the same year that showed a right phrenic nerve injury causing partial paralysis of the right phrenic nerve, causing the patient unilateral diaphragmatic paralysis.In (b)(6) 2024, the patient began experiencing a cough with thick green sputum.The culture showed pseudomonas, and it got multiple antibiotics without any improvements.A bronchoscopy with bronchoalveolar lavage and culture showed a staphylococcus pseudintermedius.The patient had antibiotics directed, but no use.It has been a year since the patient got a cough and thick green sputum that is still ongoing daily until this moment.The patient reported that the mesh was infected, and the material was contaminated with an animal, causing a persistent infection.
 
Additional Manufacturer Narrative
Correction: h6 (additional imf code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the patient had a right diaphragmatic hernia repair via polypropylene mesh in 2023.The patient had pain and affection of breathing directly after.The patient got a nerve conduction study in the same year that showed a right phrenic nerve injury causing partial paralysis of the right phrenic nerve, causing the patient unilateral diaphragmatic paralysis.In (b)(6) 2024, the patient began experiencing a cough with thick green sputum.The culture showed pseudomonas, and it got multiple antibiotics without any improvements.A bronchoscopy with bronchoalveolar lavage and culture showed a staphylococcus pseudintermedius.The patient had antibiotics directed, but no use.It has been a year since the patient got a cough and thick green sputum that is still ongoing daily until this moment.
 
Additional Manufacturer Narrative
Correction: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETENE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22607939
Report Number9615742-2025-00876
Device Sequence Number9603685
Product Code FTL
UDI-Device Identifier10884521213838
UDI-Public(01)10884521213838(17)270531(10)SWF1624X(20)02
Combination Product (Y/N)N
PMA/510(K) Number
K142091
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPPM1515X3
Device Catalogue NumberPPM1515X3
Device Lot NumberSWF1624X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer07/31/2025
08/05/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/01/2025
08/07/2025
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age45 YR
Patient SexFemale
Patient Weight50 KG